# SDR 2025FA0000458

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: General aviation
- Aircraft: N413SL
- Make and model: Beech F33A
- Aircraft serial: CE1289
- Aircraft time: 3,888 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 646843RX
- Part serial: 017BA070R
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ALTERNATOR FAILED IN FLIGHT CAUSING AN UNSCHEDULED LANDING AT HERITAGE AVIATION IN BURLINGTON, VT. ALTERNATOR WAS A FAIRLY NEW INSTALLATION ACCORDING TO CUSTOMER.
